Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 151, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 18, 2011, 5:48 PM EDT for Belmont County, Guernsey County, Noble County, Ohio. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2011, 5:48 PM EDT (21:48 UTC)
- Expired
- Jul 18, 2011, 6:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Belmont County, OH, Guernsey County, OH, Noble County, OH
The radar
The Pittsburgh radar (KPBZ), 110 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 6:00 PM EDT | HAIL 0.88 | Cambridge, OH | |
| Jul 18, 6:15 PM EDT | TSTM WND DMG | Old Washington, OH | TREE DOWN |
| Jul 18, 6:20 PM EDT | TSTM WND DMG | Lore City, OH | TREE DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 3:57 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.8 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 243 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 725 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
967 WUUS51 KPBZ 182148 SVRPBZ OHC013-059-121-182230- /O.NEW.KPBZ.SV.W.0151.110718T2148Z-110718T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 548 PM EDT MON JUL 18 2011 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN NOBLE COUNTY IN EAST CENTRAL OHIO... WEST CENTRAL BELMONT COUNTY IN EAST CENTRAL OHIO... GUERNSEY COUNTY IN EAST CENTRAL OHIO... * UNTIL 630 PM EDT * AT 539 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SALT FORK STATE PARK...MOVING SOUTHEAST AT 20 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SALT FORK STATE PARK... CAMBRIDGE... OLD WASHINGTON... BYESVILLE... SENECAVILLE... SENECA LAKE PARK... QUAKER CITY... SARAHSVILLE... BARNESVILLE... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN DO SO SAFELY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. && LAT...LON 4003 8105 3978 8146 4006 8163 4018 8146 TIME...MOT...LOC 2148Z 317DEG 17KT 4005 8146 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 5:45 PM EDT, 3 minutes earlier.
Area forecast discussion, Jul 18, 5:45 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 545 PM EDT MON JUL 18 2011 .SYNOPSIS... A WEAK COLD FRONT, MOVING SOUTHWARD FROM THE GREAT LAKES, WILL GENERATE THUNDERSTORMS TONIGHT. SOME WITH GUSTY WIND, HAIL, AND HEAVY RAIN. THE FRONT WILL RETREAT NORTHWARD TUESDAY, TO LEAVE HOT AND HUMID CONDITIONS FOR THE REST OF THE WEEK. && .NEAR TERM /THROUGH TUESDAY/... WILL CONTINUE MENTION OF THUNDERSTORMS, NUMEROUS IN COVERAGE EARLY TONIGHT, BASED ON RECENT RADAR DATA AND HIGH RESOLUTION MODEL OUTPUT. SPC HAS ISSUED A SEVERE THUNDERSTORM WATCH THROUGH 10 PM FOR MOST OF THE UPPER OHIO VALLEY. SPC HAS MAINTAINED SLIGHT RISK OF SEVERE FOR THE REST OF THE COUNTY WARNING AREA, WITH DAMAGING WIND THE MAIN HAZARD AND LARGE HAIL SECONDARY. CONTINUE TO ALSO HAVE CONCERN ABOUT LOCALLY HEAVY RAIN. LOCATIONS THAT GET MORE THAN 2 INCHES OF RAIN IN A COUPLE HOURS CAN DEVELOP FLOODING. DEPENDENT ON EXTENT OF HEAVY RAIN COVERAGE, HAVE MADE MENTION OF PATCHES OF FOG AND HAZE LATE TONIGHT AND EARLY TUESDAY MORNING. MADE SMALL ADJUSTMENTS TO FORECASTED TEMPERATURES BASED ON RECENT GFS MOS VALUES AND SREF MODEL OUTPUT. SURFACE DEW POINTS IN THE UPPER 60S WILL UP APPARENT TEMPERATURES/HEAT INDEX VALUES/ INTO THE MID 90S. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... WITH RECENT SREF, NAEFS, AND ECMWF MODEL OUTPUT SHOWING THE UPPER LEVEL RIDGE REBUILDING ACROSS THE EASTERN U.S., EXPECT THE FRONT TO RETREAT NORTH, AND SO ALLOW HEAT AND HUMIDITY TO INCREASE ACROSS THE UPPER OHIO VALLEY. MADE SMALL ADJUSTMENTS TO SPECIFIC TEMPERATURE AND DEW POINT VALUES BASED ON RECENT GFS MOS AND NAEFS MEDIAN VALUES. MENTION OF THE HOT AND HUMID CONDITIONS WILL BE MAINTAINED IN THE HAZARDOUS WEATHER OUTLOOK, AS HEAT INDICES WILL BE IN THE 95-100 RANGE WEDNESDAY AND THURSDAY AFTERNOONS. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... HOT, HUMID WEATHER WILL PERSIST THROUGH THE WEEKEND INTO LATE WEEK AS STRONG UPPER RIDGE OVER THE MIDWEST IS PROJECTED TO SLIDE EASTWARD. WITH AMPLE LOW LEVEL MOISTURE IN PLACE, WILL KEEP AT LEAST A SLIGHT CHANCE OF DIURNAL THUNDERSTORMS IN THE FORECAST FOR EACH DAY THROUGH SATURDAY. A GREATER CHANCE OF PRECIPITATION EXISTS OVER THE WEEKEND INTO MONDAY AS A FRONTAL BOUNDARY PUSHES INTO THE GREAT LAKES. && .AVIATION /22Z MONDAY THROUGH SATURDAY/... A COLD FRONT WILL PUSH SOUTHWARD THROUGH THE REGION TONIGHT PROVIDING A FOCUS FOR SCATTERED THUNDERSTORMS AND THE POTENTIAL FOR RESTRICTIONS. A FEW OF STORMS MAY BE SEVERE WITH A THREAT OF GUSTY WINDS. SCATTERED SHOWERS AND STORMS WILL CONTINUE THROUGH MOST OF THE OVERNIGHT PERIOD WITH A WARM AND HUMID AIR MASS IN PLACE. AREAS OF FOG AND AND HAZE WILL ALSO CAUSE MVFR RESTRICTIONS AT TIMES. OUTLOOK /WEDNESDAY THROUGH SATURDAY/... MVFR RESTRICTIONS IN HAZE WILL BE POSSIBLE AT TIMES THROUGH SATURDAY AS A HOT AND HUMID AIR MASS BUILDS INTO THE REGION. RESTRICTIONS ARE ALSO POSSIBLE IN PATCHY EARLY MORNING FOG AND WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jul 18, 5:42 PM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 542 PM EDT MON JUL 18 2011 PAZ009-015-016-022-023-192145- FOREST-CLARION-JEFFERSON PA-ARMSTRONG-INDIANA- 542 PM EDT MON JUL 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY TONIGHT, WITH THE PRIMARY HAZARDS DAMAGING WIND AND LARGE HAIL. LOCALLY HEAVY RAIN IS ALSO POSSIBLE. LOCATIONS GETTING MORE THAN 2 INCHES IN LESS THAN 3 HOURS CAN DEVELOP FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. APPARENT TEMPERATURES/HEAT INDEX VALUES/ CAN REACH 95 TO 100 EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007-008-013-014-020-021- 029-031-073>076-WVZ001>004-012-021>023-041-192145- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- LAWRENCE-BUTLER-BEAVER-ALLEGHENY-WASHINGTON-GREENE-WESTMORELAND- WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 542 PM EDT MON JUL 18 2011 ...SEVERE THUNDERSTORM WATCH 658 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY TONIGHT, WITH THE PRIMARY HAZARDS DAMAGING WIND AND LARGE HAIL. LOCALLY HEAVY RAIN IS ALSO POSSIBLE. LOCATIONS GETTING MORE THAN 2 INCHES IN LESS THAN 3 HOURS CAN DEVELOP FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. APPARENT TEMPERATURES/HEAT INDEX VALUES/ CAN REACH 95 TO 100 EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 18, 2:48 PM EDT, 3 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 248 PM EDT MON JUL 18 2011 PAZ013-014-021-022-181945- ALLEGHENY PA-ARMSTRONG PA-BUTLER PA-LAWRENCE PA- 248 PM EDT MON JUL 18 2011 ...A STRONG THUNDERSTORM WILL AFFECT BUTLER...EAST CENTRAL LAWRENCE...NORTHEASTERN ALLEGHENY AND WEST CENTRAL ARMSTRONG COUNTIES... AT 244 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST OF MORAINE STATE PARK...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. IN ADDITION...HEAVY RAINFALL CAN CREATED REDUCED VISIBILITIES AND PONDING ON ROADWAYS AND IN LOW LYING AREAS. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... SLIPPERY ROCK... MORAINE STATE PARK... MCCONNELLS MILL... BUTLER... CHICORA... SAXONBURG... SARVER... RUSSELLTON... LERNERVILLE... PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4083 7950 4055 7984 4097 8021 4110 8005 34
Special weather statement, Jul 18, 2:53 PM EDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
253 PM EDT MON JUL 18 2011
PAZ016-023-181915-
INDIANA PA-JEFFERSON PA-
253 PM EDT MON JUL 18 2011
...STRONG THUNDERSTORMS WILL AFFECT INDIANA AND SOUTHEASTERN
JEFFERSON COUNTIES...
AT 249 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 5 MILES
SOUTH OF REYNOLDSVILLE TO 5 MILES NORTHWEST OF HOMER CITY...MOVING
EAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS. IN ADDITION...HEAVY RAIN WILL CAUSE REDUCED VISIBILITIES AND
PONDING ON ROADWAYS AND IN LOW LYING AREAS.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
SHELOCTA... REYNOLDSVILLE... PUNXSUTAWNEY...
PLUMVILLE... MARION CENTER... INDIANA...
HOMER CITY... CLYMER... GLEN CAMPBELL...
YELLOW CREEK STATE PARK... ARMAGH...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4063 7884 4041 7896 4059 7939 4111 7894
4109 7880 4072 7880
34Local storm report, Jul 18, 3:33 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
333 PM EDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG 2 E CONNOQUENESSING 40.82N 79.98W
07/18/2011 BUTLER PA TRAINED SPOTTER
TREES AND UTILITY POLE DOWN
&&
EVENT NUMBER PBZ1100952
XXSpecial weather statement, Jul 18, 4:21 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 421 PM EDT MON JUL 18 2011 PAZ021-029-073-182100- ALLEGHENY PA-WASHINGTON PA-WESTMORELAND PA- 421 PM EDT MON JUL 18 2011 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WASHINGTON... EASTERN ALLEGHENY AND NORTHWESTERN WESTMORELAND COUNTIES... AT 417 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF ALLISON PARK...MOVING SOUTH AT 20 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. IN ADDITION...VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... RUSSELLTON... PERRYSVILLE... ALLISON PARK... SPRINGDALE... ETNA... FOX CHAPEL... MILLVALE... PENN HILLS... NORTH SIDE PITTSBURGH... PLUM... EAST LIBERTY... PITTSBURGH... PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4028 7956 4021 7995 4057 8006 4064 7982 34
Special weather statement, Jul 18, 5:12 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 512 PM EDT MON JUL 18 2011 PAZ021-029-073-075-182200- ALLEGHENY PA-FAYETTE PA-WASHINGTON PA-WESTMORELAND PA- 512 PM EDT MON JUL 18 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FAYETTE...SOUTH CENTRAL ALLEGHENY...SOUTHEASTERN WASHINGTON AND SOUTHWESTERN WESTMORELAND COUNTIES... AT 509 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF WEST MIFFLIN...MOVING SOUTH AT 10 MPH. WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM. IN ADDITION...VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... WILKINSBURG... TURTLE CREEK... BRENTWOOD... WEST MIFFLIN... BALDWIN... MCKEESPORT... ELIZABETH BORO... WEST NEWTON... PERRYOPOLIS... MONONGAHELA... MONESSEN... DONORA... PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4008 7959 4000 7997 4041 8005 4046 7982 34
Special weather statement, Jul 18, 5:39 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 539 PM EDT MON JUL 18 2011 PAZ014-020-021-029-182230- ALLEGHENY PA-BEAVER PA-BUTLER PA-WASHINGTON PA- 539 PM EDT MON JUL 18 2011 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN BEAVER...NORTH CENTRAL WASHINGTON...NORTHWESTERN ALLEGHENY AND SOUTHWESTERN BUTLER COUNTIES... AT 535 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST OF ZELIENOPLE...MOVING SOUTH AT 20 MPH. WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM. IN ADDITION...VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... ZELIENOPLE... EVANS CITY... BEAVER... CRANBERRY... ALIQUIPPA... WEXFORD... ECONOMY BORO... FRANKLIN PARK... SEWICKLEY... PERRYSVILLE... MOON... MILLVALE... PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4040 7996 4037 8036 4081 8031 4081 8007 34
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 3:53 PM EDT | Severe Thunderstorm Warning | PBZ | Guernsey, Harrison, Tuscarawas | 52 min |
| Jul 18, 4:55 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Harrison, Tuscarawas | 20 min |
| Jul 18, 5:07 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Guernsey, Harrison, Tuscarawas | 38 min |
| Jul 18, 5:17 PM EDT | Severe Thunderstorm Warning | PBZ | Columbiana | 43 min |
| Jul 18, 5:56 PM EDT | Severe Thunderstorm Warning | PBZ | Columbiana, Jefferson | 34 min |
| Jul 18, 5:59 PM EDT | Areal Flood Warning | PBZ | Columbiana | 4 hr |
| Jul 18, 6:17 PM EDT | Areal Flood Warning | PBZ | Guernsey, Tuscarawas | 3 hr |
| Jul 18, 7:33 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Muskingum | 42 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.